TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

A novel modification of the fractional conformable triple Sumudu transformation to investigate nonlinear fractional PDEs

, *

* Corresponding author · click or hover a name for details

pp. 313–328Vol. 29Issue 2February 2026DOI: 10.47974/JIM-2162XML
Received:
09 Apr 2024
Published Online:
21 Jun 2025
Article type:
Research Article
Language:
EN
Article no.:
JIM-2162
Pages:
313–328

Abstract

In this paper, we introduce a novel modification of the fractional conformable triple Sumudu transformation and subsequently establish fundamental theorems that pave the way for various practical applications. Our theoretical discoveries contribute significantly to the advancement of this field by creating innovative avenues for tackling nonlinear partial fractional differential equations, particularly within the framework of the Adomian Sumudu decomposition method. 

Keywords

Subject Classifications

34A2544A05

References

[1] Z. Ahmed, M. I. Idrees, F. B. M. Belgacem, and Z. Perveen, ‘’On the convergence of double Sumudu transform,’’ Journal of Nonlinear Sciences and Applications, vol. 13, no. 3, pp. 154-162 (2020).
[2] Z. Al-Zhour, F. Alrawajeh, N. Al-Mutairi, and R. Alkhasawneh, ‘’New results on the conformable fractional Sumudu transform: Theories and applications,’’ International Journal of Analysis and Applications, vol. 17, no. 6, pp. 1019-1033 (2019).
[3] S. Alfaqeih, G. Bakcerler, and E. Misirli, ‘’Conformable double Sumudu transform with applications,’’ Journal of Applied and Computational Mechanics, vol. 7, no. 2, pp. 578-586 (2021).
[4] M. A. Asiru, ‘’Further properties of the Sumudu transform and its applications,’’ International Journal of Mathematical Education in Science and Technology, vol. 33, no. 3, pp. 441-449 (2002).
[5] A. Atangana and A. Kilicman, ‘’A novel integral operator transform and its application to some FODE and FPDE with some kind of singularities,’’ Mathematical Problems in Engineering, vol. 2013, pp. 7 (2013).
[6] D. Avc, B. B. Iskender Eroglu, and N. Ozdemir, ‘’Conformable heat equation on a radial symmetric plate,’’ Thermal Science, vol. 21, no. 2, pp. 819-826 (2017).
[7] F. B. M. Belgacem, ‘’Introducing and analyzing deeper Sumudu properties,’’ Nonlinear Studies, vol. 13, no. 1, pp. 23-41 (2006).
[8] F. B. M. Belgacem and A. A. Karaballi, ‘’Sumudu transform fundamental properties investigations and applications,’’ International Journal of Stochastic Analysis, vol. 2006, pp. 24 (2006).
[9] F. B. M. Belgacem and R. Silambarasan, ‘’Theory of natural transform,’’ Mathematics in Engineering, Science and Aerospace, vol. 3, no. 1, pp. 99-124 (2012).
[10] F. B. M. Belgacem and S. Sivasundaram, ‘’New developments in computational techniques and transform theory applications to nonlinear fractional and stochastic differential equations and systems,’’ Nonlinear Studies, vol. 22, no. 4, pp. 561-563 (2015).
[11] S. A. Bhanota, ‘’Exploration of novel analytical solutions of boundary layer equation via the modified sumudu transform,’’ Examples and Counterexample, vol. 5, pp. 100140 (2024).
[12] S. A. Bhanotar and F. B. M Belgacem, ‘’Theory and applications of distinctive conformable triple Laplace and Sumudu transforms decomposition methods,’’ Journal of Partial Differential Equations, vol. 35, no. 1, pp. 49-77 (2022).
[13] S. A. Bhanotar and M. K. A. Kaabar, ‘’Analytical solutions for the nonlinear partial differential equations using the conformable triple Laplace transform decomposition method,’’ International Journal of Differential Equations, vol. 2021, pp. 18 (2021).
[14] S. A. Bhanotar and S. Sivasundaram, ‘’Exploration of novel iterative solution of nonlinear partial fractional differential equations with mixed derivatives via Adomian multi Sumudu transform,’’ Nonlinear Studies, vol. 30, no. 3, pp. 921-936 (2023).
[15] V. G. Gupta, B. Sharma, and A. Kiliçman, ‘’A note on fractional Sumudu transform,’’ Journal of Applied Mathematics, vol. 2010, pp. 9 (2010).
[16] H. A. Hammad, R. A. Rashwan, A. Nafea, M. E. Samei, and M. De la Sen, ‘’Stability and existence of solutions for a tripled problem of fractional hybrid delay differential equations,’’ Symmetry, vol. 14, pp. 2579 (2022).
[17] H. A. Hammad, R. A. Rashwan, A. Nafea, M. E. Samei, and S. Noeiaghdam, ‘’Stability analysis for a tripled system of fractional pantograph differential equations with nonlocal conditions,’’ Journal of Vibration and Control, vol. 30, no. 3-4, pp. 632-647 (2024).
[18] Mohamed Houas, M. E. Samei, S. S. Santra, and J. Alzabut, ‘’On Duffing-type oscillator differential equation on the transition to chaos with fractional q-derivatives,’’ Journal of Inequality and Applications, vol. 2024, pp. 12 (2024).
[19] M. G. Hussain and F. B. M. Belgacem, ‘’Transient solutions of maxwell’s equations based on Sumudu transform,’’ Progress in Electromagnetics Research, vol. 74, pp. 273-289 (2007).
[20] Q. Hussein and H. Altaie, ‘’Solutions of nonlinear fractional integro - differential equations by combined sumudu transform with adomian decomposition approach,’’ Journal of Interdisciplinary Mathematics, vol. 26, no. 7, pp. 1665-1670 (2023).
[21] Sajad Iqbal, F. M. González, M. K. A. Kaabar, and M. E. Samei, ‘’A novel Elzaki transform homotopy perturbation method for solving time-fractional non-linear partial differential equations,’’ Boundary Value Problems, vol. 2022, pp. 91 (2022).
[22] A. Kadem, ‘’Solving the one-dimensional neutron transport equation using Chebyshev polynomials and the Sumudu transform,’’ Analele Universitatii din Oradea. Fascicola Matematica, vol. XII, pp. 153-171 (2005).
[23] Q. D. Katatbeh and F. B. M. Belgacem, ‘’Applications of the Sumudu transform to fractional differential equations,’’ Nonlinear Studies, vol. 18, no. 1, pp. 99-112 (2011).
[24] R. Khalil, M. A. Horani, A. Yousef, and M. Sababheh, ‘’A new definition of fractional derivative,’’ Journal of Computational and Applied Mathematics, vol. 264, pp. 65-70 (2014).
[25] T. Kherraz, M. Benbachir, M. Lakrib, M. E. Samei, M. K. A. Kaabar, and S. A. Bhanotar, ‘’Existence and uniqueness results for fractional boundary value problems with multiple orders of fractional derivatives and integrals,’’ Chaos, Solitons & Fractals, vol. 166, pp. 113007 (2023).
[26] A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and applications of fractional differential equations, Elsevier, Amsterdam (2006).
[27] A. Kiliçman, H. Eltayeb, and R. P. Agarwal, ‘’On Sumudu transform and system of differential equations,’’ Abstract and Applied Analysis, vol. 2010, pp. 11 pages (2010).
[28] A. Kilicman and H. Eltayeb, ‘’A note on integral transforms and partial differential equations,’’ Applied Mathematical Sciences, vol. 4, no. 3, pp. 109-118 (2010).
[29] A. Kilicman and H. Eltayeb, ‘’On the applications of Laplace and Sumudu transforms,’’ Journal of the Franklin Institute, vol. 347, no. 5, pp. 848-862 (2010).
[30] H. Z. Mjthap and S. N. Al-Azzawi, ‘’Mixing Sumudu transform and Adomain decomposition method for solving Riccati equation of variable fractional order,’’ Journal of Interdisciplinary Mathematics, vol. 22, no. 8, pp. 1559-1563 (2019).
[31] H. Z. Mjthap and S. N. Al-Azzawi, ‘’Some properties of Sumudu transformation,’’ Journal of Interdisciplinary Mathematics, vol. 22, no. 8, pp. 1543-1547(2019).
[32] I. Podlubny, Fractional differential equations, Academic Press, New York (1993).
[33] Shahram Rezapour, Hakimeh Mohammadi, and M. E. Samei, ‘’SEIR epidemic model for COVID-19 transmission by Caputo derivative of fractional order,’’ Advances in Difference Equations, vol. 2020, pp. 490 (2020).
[34] J. Singh, D. Kumar, and A. Kiliçman, ‘’Homotopy perturbation method for fractional gas dynamics equation using Sumudu transform,’’ Abstract and Applied Analysis, vol. 2013, pp. 8 (2013).
[35] H. Thabet and S. Kendre, ‘’Analytical solutions for conformable space time-fractional partial differential equations via fractional differential transform,’’ Chaos Solitons & Fractals, vol. 109, pp. 238-245 (2018).
[36] G. K. Watugala, ‘’Sumudu transform: A new integral transform to solve differential equations and control engineering problems,’’ International Journal of Mathematical Education in Science and Technology, vol. 24, no. 1, pp. 35-43 (1993).

Views: 199Downloads: 119Citations: 0